MAUDE Adverse Event Report: ETHICON INC. ETHILON SUT 18IN(45CM) 4-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

ETHICON INC. ETHILON SUT 18IN(45CM) 4-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Catalog Number 1162H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date and suture was used.The needled pulled off during tissue passage.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).It was received for analysis an opened box with unopened samples of product code 1162, lot pcq522.The complaint sample was not returned for evaluation.During the visual inspection the samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strands and no defects were observed.A functional test was performed and the pull force were above the minimum requirements.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the samples, no performance pull off suture needle was found, and the tested samples met the finished goods requirements.

Brand Name
ETHILON SUT 18IN(45CM) 4-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9280281
Report Number2210968-2019-89531
Device Sequence Number11330024
Product Code GAR
UDI-Device Identifier10705031239456
UDI-Public10705031239456
Combination Product (Y/N)N
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number1162H
Device Lot NumberPCQ522
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2019
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer11/13/2019
Initial Report FDA Received Date11/05/2019
Supplement Report FDA Received Date12/04/2019
Patient Sequence Number1